Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Suddenly started vomiting. Prescribed thelma 40mg and becosule. How long should I continue medicine?

hello doctor i am 36 yrs old I suddenly started vomitting a week back after eating heavy food contnously checked my BP it was 150/110 next day 150/106 then 150/100 blood check up shows cholestrol 240 haemoglobin 17.2 hdl33 ratio 7.3 triglycerides 237 Ldl 160 VLDL 4.7 LDL/HDL Ratio 4.8 Total bilurbin 2.4 Direct Bilurubin 0.6 Indirect bilurubin 1.8 SGPT( ALT ) 154 Cretanine Serum 1.05 Blood urea nitrogen 13.0 Protein present trace Doctor Now treatment is Thelma 40mg one a day Becosule 2 a day do I have to continue thelma permanently also advise anything from yr side. Simson Raj L
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Telma (telmisartan) is a good medicine to control high blood pressure. And it should be continued lifelong, as in most people, high BP does not get cured, however, it can be kept under good control with medications.

Of the other reports, your cholesterol and triglycerides are high. For that, you should do regular exercises, and reduce fat in your diet. If cholesterol remains high despite these measures, you may need medications for the same.

Best wishes,
Dr Sudhir Kumar MD DM
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor